It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board

  • Diane 35/ Pains In legs

  • Post New Thread   Closed Thread
    Thread Tools Search this Thread
    Old 04-13-2004, 09:28 AM   #1
    Mandilyn
    Senior Member
    (female)
     
    Join Date: May 2003
    Location: Canada
    Posts: 174
    Mandilyn HB User
    Question Diane 35/ Pains In legs

    Hi, I Have benn taking Diane 35 for 12 months now and ever since I started Diane 35 I have been getting pains in my legs off and on. But for the past month now The pains are coming more often. The pain feels like someone kicked me in my leg and its stays for awhile. I even got this pain in my chest once yesterday, But that happens sometimes anyways so dont know if thats from Diane. Now I have this pain in my thumb, yes its my thumb. When I touch the back of my thumb it hurts. It looks kinda like a swollen bump on it. I didnt hit my thumb or anything so is this from Diane 35?
    Has this happened to anyone? Is this normal on birth control pills?

     
    Sponsors Lightbulb
       
    Old 04-13-2004, 09:34 AM   #2
    Genn
    Member
    (female)
     
    Join Date: Jan 2004
    Location: Pittsburgh PA
    Posts: 87
    Genn HB User
    Re: Diane 35/ Pains In legs

    Quote:
    Originally Posted by Mandilyn
    Hi, I Have benn taking Diane 35 for 12 months now and ever since I started Diane 35 I have been getting pains in my legs off and on. But for the past month now The pains are coming more often. The pain feels like someone kicked me in my leg and its stays for awhile. I even got this pain in my chest once yesterday, But that happens sometimes anyways so dont know if thats from Diane. Now I have this pain in my thumb, yes its my thumb. When I touch the back of my thumb it hurts. It looks kinda like a swollen bump on it. I didnt hit my thumb or anything so is this from Diane 35?
    Has this happened to anyone? Is this normal on birth control pills?
    Please go see your doctor ASAP! Diane 35 has a high risk of causing blood clots, especially in the legs! This can be very dangerous and lead to heart attacks, strokes or pulmonary edema! Women have died taking Diane 35, and that is why the US FDA will not approve it for use in the US!

    I am sorry to scare you, but I have seen several news reports lately about women who have died from complications related to thier taking Diane 35.

     
    Old 04-13-2004, 10:09 AM   #3
    jojo64
    Senior Veteran
     
    Join Date: Dec 2003
    Posts: 768
    jojo64 HB User
    Re: Diane 35/ Pains In legs

    I had chest pain when I was on the pill, and I also developed a blood clot in my leg. The clot sort of felt like a never ending cramp/charly horse in the area behind my knee. Go see a doc right away. Do you smoke? Cause if you do (I did) the chances of developing a clot are greatly increased.

    I can't take any type of estrogen now because of this.

     
    Old 04-14-2004, 10:39 AM   #4
    Mandilyn
    Senior Member
    (female)
     
    Join Date: May 2003
    Location: Canada
    Posts: 174
    Mandilyn HB User
    Re: Diane 35/ Pains In legs

    I went to the Doctor today and he said that theres nothing wrong with me and I dont have a Blood Clot. He said If I had a Blood Clot I wouldnt beable to hardly walk and my leg would be swollen, and If I touched my leg it would hurt.
    I dont know what happened but today when I went to the doctor all the pain was gone, but this usually happens. The pain Will come for a few days and then go away for awhile and then come back. He said If I had a blood clot the pain would not come and go away, it would just stay there. He also said that the pain would not be in so much different spots, like my thigh, my calf, my lower leg and other leg and then my thumb. He said it wouldnt move around so much.
    He said he wont do any test on me to see if I have a blood clot cause he knows I dont.
    I feel fine today, but I dont know, Is my doctor wrong?

     
    Old 04-14-2004, 10:45 AM   #5
    Mandilyn
    Senior Member
    (female)
     
    Join Date: May 2003
    Location: Canada
    Posts: 174
    Mandilyn HB User
    Re: Diane 35/ Pains In legs

    JoJo64, No I dont smoke. But my friends sometimes smoke around me, but I recently told them to stop smoking around me. Do You think I have a blood Clot? did your pain kinda come and go away? were you able to walk?

     
    Closed Thread

    Related Topics
    Thread Thread Starter Board Replies Last Post
    Diane 35 and tingling of the legs Dizzy718 Birth Control 3 06-16-2009 06:38 AM
    pains, twitches, numbness doraluma Neuropathy 4 03-05-2006 08:19 AM
    prevacid gave me leg pains ?? LostMind Acid Reflux / GERD 1 05-21-2005 06:33 AM
    facts of using diane 35 sadielee Birth Control 5 03-30-2005 01:52 PM
    *** Diane 35 *** MommyPox Acne 10 01-14-2005 07:40 PM
    diane 35 users... stardusted Acne 2 08-30-2004 06:21 PM
    Diane 35 / Pains in Legs Mandilyn Birth Control 4 04-14-2004 10:36 AM
    Diane-35 and Leg Pains snazzy Women's Health 1 06-03-2003 06:16 AM




    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 07:43 PM.





    2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!